# SDR WRLA2008069

- Difficulty date: July 16, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 16622000
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUT DOWN OF NR 3 ENG DUE TO OIL QUANTITY IN THE RESERVOIR, 2 QUARTS, BOXED IN YELLOW ON SHUT DOWN.  OIL TEMP 105C OIL PRESSURE 148 PSID AT FL 280 THROTTLE IDLE, N2 69.3.  RAN ENG AND FOUND LEAK AT EXISTING WELD ON FUEL/OIL COOLER.  REMOVED AND REPLACED COOLER PER MM 79-21-01.  OPS CHECK, NO LEAK NOTED.   (S)
